During this past summer i was sick and i went back every week for entire month, the doctor said i was ok i just had sinus infection with a cough. i was given two steroid shots. and i went back each week for the rest of the month because i was not gettin any better and also received a steroid shot each week with decadron one of the weeks. then i changed doc and found out i had pneumonia, after i had passed out in class. i was then given two more steroid shots and was prescribed predinsone. well the pharmacy messed up on my perscription and i was supposed to be on predisone for 5 days and i was on it for twenty. i finally got better after 40 pounds of weight gain and few other side effects. so to recap... for the two months i was sick i had bout eight steroid shots and three weeks worth of prednisone 40mg daily.... im now have had problems with my testosterone levels bottoming out, and all the side effects that come with that. my question is can corticosteroids effect testosterone production. i've found some articles where it effects LH which in turn effect T levels. but i was wondering if anyone knows for sure...... i need help bad!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.